# SDR SB04152

- Difficulty date: November 7, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N396US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23318
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6507506
- Part serial: 184062AK
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 45,864 hours, 35,094 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

BOS - FLT2039 - ON CLIMB-OUT FROM BOS, EN ROUTE TO DCA, THE B SYSTEM HYDRAULIC FLUID BEGAN TO DECREASE AND THE B SYSTEM ENGINE DRIVEN PUMP LOW PRESSURE LIGHT AND MASTER CAUTION LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND RETURNED TO FIELD AT BOS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP AND B SYSTEM PRESSURE FILTER.  OPERATIONAL CHECK AND LEAK CHECK GOOD.
